# SDR SWAA2021122154080

- Difficulty date: December 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737
- Aircraft serial: 33841
- Aircraft time: 58,430 hours, 34,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT EMERGENCY EXIT HATCH LIGHT INOP ; / [01] RELAMPED LEFT EMERGENCY EXIT HATCH LIGHT PER AMM 33-21-00
